MAUDE Adverse Event Report: EXACTECH, INC. TRU CC TIB INSERT SIZE 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC TIB INSERT SIZE 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-2015
Medical Device Problem Codes Mechanical Problem (1384); Lack of Effect (4065)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 6641890, 02-010-06-0320 - tru cc femoral size 2 right.6931290, 02-012-45-2010 - lgc tibial fit tray cem sz 2f/1t.A323354, 02-012-60-1280 - tru stem ext 12mm x 80mm.A207994, 02-012-60-1680 - tru stem ext 16mm x 80mm.6165557, 208-05-02 - cc distal fem augment sz 2, 5mm.6314557, 400-40-14 - flex osteotome-flat, nar.A108900, 400-40-14 - flex osteotome-flat, nar.
 
Event or Problem Description
As reported, approximately one year ago the patient was revised from competitor devices to a cck.Recently, the patient came in stiff, so was downsized from a 15 cck insert to a 9 cck insert.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reported revision due to stiffness cannot be conclusively determined; however, it may be due to patient factors/etiology, component positioning, arthrofibrosis, infection and/or implant selection.This cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC TIB INSERT SIZE 2, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20086018
Report Number1038671-2024-03134
Device Sequence Number7580800
Product Code JWH
UDI-Device Identifier10885862265890
UDI-Public10885862265890
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Catalogue Number02-012-65-2015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale